MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number 313-0909
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
Patient was revised on (b)(6) 2021 for dislocation, approximately 1 months after the first surgery.The surgeon explanted ø 135/145 36+9 humeral cup and implanted 36+6 stability cup and adaptateur reversed.

Brand Name
HUMELOCK II REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key12826155
Report Number3009532798-2021-00179
Device Sequence Number19924450
Product Code PHX
UDI-Device Identifier03701037310540
UDI-Public03701037310540
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2026
Device Model Number313-0909
Device Catalogue Number313-0909
Device Lot NumberP0620
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown